RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 571–580 (Mi mz7879)  

This article is cited in 3 scientific papers (total in 3 papers)

A remark on the essential self-adjointness of a Schrödinger operator with a singular potential

Yu. B. Orochko

Moscow Institute of Electronic Engineering

Abstract: We examine the operator $S=-\Delta+V$, $V\in L_{2,\operatorname{loc}}(R^n)$, where $S$ satisfies a natural additional condition of a local nature. If a condition of Titchmarsh type is fulfilled at infinity, then S is essentially self-adjoint in $L_2(R^n)$.

Full text: PDF file (750 kB)

English version:
Mathematical Notes, 1976, 20:4, 877–881

Bibliographic databases:

UDC: 518
Received: 25.08.1975

Citation: Yu. B. Orochko, “A remark on the essential self-adjointness of a Schrödinger operator with a singular potential”, Mat. Zametki, 20:4 (1976), 571–580; Math. Notes, 20:4 (1976), 877–881

Citation in format AMSBIB
\Bibitem{Oro76}
\by Yu.~B.~Orochko
\paper A~remark on the essential self-adjointness of a~Schr\"odinger operator with a~singular potential
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 571--580
\mathnet{http://mi.mathnet.ru/mz7879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=454399}
\zmath{https://zbmath.org/?q=an:0349.47011}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 877--881
\crossref{https://doi.org/10.1007/BF01098906}


Linking options:
  • http://mi.mathnet.ru/eng/mz7879
  • http://mi.mathnet.ru/eng/mz/v20/i4/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. B. Orochko, “Carleman estimates for the Schrödinger operator with a locally semibounded strongly singular potential”, Math. USSR-Sb., 33:1 (1977), 147–158  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. M. Berezanskii, V. G. Samoilenko, “On the self-adjointness of differential operators with finitely or infinitely many variables, and evolution equations”, Russian Math. Surveys, 36:5 (1981), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. B. Orochko, “The hyperbolic equation method in the theory of operators of Schrödinger type with a locally integrable potential”, Russian Math. Surveys, 43:2 (1988), 51–102  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019